# SDR USAA2010110492502

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,635 hours, 30,182 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 347 - PHX - EEL - EMERGENCY EXIT LIGHT INOPERATIVE AT 1L (WIRE BROKEN UNDER SEAT 1C).  MAINTENANCE REPAIRED WIRE IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-48-25.
